# SDR SWAA2022031017265

- Difficulty date: June 5, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,898 hours, 33,571 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Structure
- Part number: 186A100115
- Part serial: WN7856
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER L/E HAS PITTING ALONG THE LEADING EDGE FROM STATION 69.93 TO STATION 281.81 / ORDERED & RECEIVED SERVICABLE L/H HORIZONTAL LEADING EDGE. REFER TO CUST CARD 755-070-01-01Y FOR INSTALLATION (POS:L/H; TAG NO.:513863; P/N OFF:186A1001-15; S/N OFF:WN7856; P/N ON:186A1001-23; S/N ON:8576-LH)
